# SDR 045518

- Difficulty date: November 30, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 12,869 hours, 25,217 cycles
- Engine: Pwa PT6*
- System (JASC): 3200 · Landing Gear System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, THE MAIN LANDING GEAR WOULD NOT EXTEND TO NORMAL OPERATION.   AFTER NOTICING THAT THE CIRCUIT BREAKER HAD POPPED, THE CREW RESET IT THREE TIMES, AFTER THE THIRD RESETTING THE CIRCUIT BREAKER STAYED. IT SHOWED 3 GREENS WITH NO RED HANDLE. THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  A FUNCTIONAL CHECK WAS PERFORMED AND  A TEST FLIGHT WAS MADE.  NO PARTS WERE USED.
